ArticleOriginal scientific text

Title

Asymptotic expansion of the heat kernel for a class of hypoelliptic operators

Authors 1

Affiliations

  1. Space Research Institute, Russian Academy of Sciences, Profsoyuznaya 84/32, Moscow, 117810 Russia

Bibliography

  1. R. Beals and N. Stanton, The heat equation for the ∂̅-Neumann problem I, Comm. Partial Differential Equations 12 (4) (1987), 407-413.
  2. G. Ben Arous, Noyau de la chaleur hypoelliptique et géométrie sous-riemannienne, in: Lecture Notes in Math. 1322, Springer, 1988, 1-16.
  3. G. Ben Arous, Développement asymptotique du noyau de la chaleur hypoelliptique sur la diagonale, Ann. Inst. Fourier (Grenoble) 39 (1) (1989), 73-99.
  4. G. B. Folland, Subelliptic estimates and function spaces on nilpotent Lie groups, Ark. Mat. 13 (1975), 161-207.
  5. B. Helffer et J. Nourrigat, Approximation d'un système de champs de vecteurs et applications à l'hypoellipticité, ibid. 17 (2) (1979), 237-254.
  6. B. Helffer et J. Nourrigat, Hypoellipticité maximale pour des opérateurs polynômes de champs de vecteurs, Progr. Math. 58, Birkhäuser, 1985.
  7. L. Hörmander, Hypoelliptic second order differential equations, Acta Math. 119 (1967), 147-171.
  8. D. Jerison and A. Sánchez-Calle, Estimates for the heat kernel for a sum of squares of vector fields, Indiana Univ. Math. J. 35 (4) (1986), 835-854.
  9. D. Jerison and A. Sánchez-Calle, Subelliptic second order differential operators, in: Lecture Notes in Math. 1287, Springer, 1988, 46-77.
  10. A. M. Lopatnikov, Asymptotic behaviour of the spectral function for operators constructed from vector fields, Vestnik Moskov. Univ. Ser. I Mat. Mekh. 1987 (3), 76-78 (Moscow Univ. Math. Bull. 42 (3) (1987), 70-72).
  11. A. M. Lopatnikov, Asymptotic behaviour of the spectral function for a class of hypoelliptic operators, Vestnik Moskov. Univ. Ser. I Mat. Mekh. 1988 (1), 92-94.
  12. A. M. Lopatnikov, Spectral asymptotics for a class of hypoelliptic operators, manuscript, Moscow 1987, 94 pp., VINITI no. 2530 B87.
  13. G. Métivier, Fonction spéctrale et valeurs propres d'une classe d'opérateurs non elliptiques, Comm. Partial Differential Equations 1 (5) (1976), 467-519.
  14. O. Oleĭnik and E. Radkevich, Second Order Equations with Nonnegative Characteristic Form, Amer. Math. Soc., Providence, R.I., 1973.
  15. A. Sánchez-Calle, Fundamental solutions and geometry of the sum of squares of vector fields, Invent. Math. 78 (1984), 143-160.
  16. L. P. Rothschild, A criterion for hypoellipticity of operators constructed from vector fields, Comm. Partial Differential Equations 4 (1989), 645-699.
  17. L. P. Rothschild and E. M. Stein, Hypoelliptic differential operators and nilpotent Lie groups, Acta Math. 137 (3-4) (1976), 247-320.
  18. M. Taylor, Noncommutative microlocal analysis, Mem. Amer. Math. Soc. 313 (1984).
  19. T. Taylor, A parametrix for step two hypoelliptic diffusion equations, Trans. Amer. Math. Soc. 296 (1) (1986), 191-215.
  20. N. T. Varopoulos, Analysis on Lie groups, J. Funct. Anal. 76 (1988), 346-410.
Pages:
309-316
Main language of publication
English
Published
1992
Exact and natural sciences